# SDR USAA2010090191882

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A321-211
- Aircraft serial: 1314
- Aircraft time: 31,768 hours, 14,053 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CG5105
- Condition: Saturated
- Location: Elevator
- Part time: 31,768 hours, 14,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - WATER SATURATION IN 5 AREAS ON RT ELEVATOR.  LOCATED AT 24 INCHES O/B & 6 INCHES FROM TRAILING EDGE, 110 INCHES O/B & 5 INCHES FROM TRAILING EDGE, 116 INCHES O/B & 4 INCHES FROM TRAILING EDGE, 124 INCHES O/B & 4 INCHES FROM TRAILING EDGE & 126 INCHES O/B & 6 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR IAW A320 AMM 55-21-11 & SRM 55-21-11.
